Resultats globals: 3 registres trobats en 0.02 segons.
Articles, 2 registres trobats
Documents de recerca, 1 registres trobats
Articles 2 registres trobats  
1.
20 p, 396.0 KB Generalized quasidisks and conformality / Guo, Chang-Yu ; Koskela, Pekka ; Takkinen, Juhani
We introduce a weaker variant of the concept of linear local connectivity, sufficient to guarantee the extendability of a conformal map f : D → Ω to the entire plane as a homeomorphism of locally exponentially integrable distortion. [...]
2014 - 10.5565/PUBLMAT_58114_09
Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 193-212  
2.
20 p, 219.2 KB Mappings of finite distortion: formation of cusps / Koskela, Pekka ; Takkinen, Juhani
In this paper we consider the extensions of quasiconformal mappings f : B → Ωs to the whole plane, when the domain Ωs is a domain with a cusp of degree s > 0 and thus not an quasidisc. While these mappings do not have quasiconformal extensions, they may have extensions that are homeomorphic mappings of finite distortion with an exponentially integrable distortion, but in such a case R 2B exp(λK(x)) dx = ∞ for all λ > 1/s. [...]
2007 - 10.5565/PUBLMAT_51107_10
Publicacions Matemàtiques, V. 51 n. 1 (2007) p. 223-242  

Documents de recerca 1 registres trobats  
1.
17 p, 375.0 KB Gehring-Hayman theorem for conformal deformations / Koskela, Pekka ; Lammi, Päivi ; Centre de Recerca Matemàtica
We study conformal deformations of a uniform space that satisfies the Ahlfors Q-regularity condition on balls of Whitney type. We verify the Gehring–Hayman Theorem by using a Whitney Covering of the space.
Centre de Recerca Matemàtica 2009 (Prepublicacions del Centre de Recerca Matemàtica ; 915)  

Vegeu també: autors amb noms similars
2 Koskela, P.
4 Koskela, Pekka
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.